The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Special Curvature Tensor in a Generalized 2-recurrent Smooth Riemannian Manifold

Authors

Hukum Singh and Rajeev Sinha

Abstract

In this paper, we have discussed on a special type of curvature tensor in
a smooth Riemannian manifold and have studied its cyclic and differentiable
properties. We have also studied the 2-recurrence properties of the tensor S, T, F and H in Riemannian manifold as well as in an Einstein manifold.

Keywords and Phrases : Generalized 2-recurrent Smooth Riemannian Manifold, Einstein manifold, Curvature Tensor

Received date : April 23, 2009

Accepted date: August 30, 2009

cited by: J.T.S. Vol. 4 (2010), pp.49-55

Download PDF